# SDR USAA2009100192680

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 20,284 hours, 15,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Disk
- Part number: 7012956200
- Condition: Worn
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - L-1 DOOR ASSIST BOTTLE EMPTY.  REPLACED DISK IAW A319 AMM 52-10-00-610-001.
